# SDR FDEA201205241946

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, ON REMOVAL OF FLOOR PANEL 282HF IAW SNRM N00581. FOUND SEAT TRACK CORRODED ALONG FLANGE AREA BS 1683, X= -78.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM BS 1671 TO STA 1811 IAW SRM 53-00-52.  FIG 201, REPAIR 1, REV 40.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
